# SDR DHL2002807537

- Difficulty date: April 3, 2002
- Submitted: April 21, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Doubler
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM REF. N/R 2059 RH ELEVATOR- INNER DOUBLER FROM ACCESS PANEL 51C @ STA.XE 221.000 , .5 CRACK IN IT.CORR.; REMOVED CRACKED DOUBLER IAW SRM55-2-0 FIG. 2 FABRICATED DOUBLER(2024T3.020) IAW SRM55-2-0 FIG. 2 CLEANED , TREATED , PRIMED IAW SRM51-1-8B INSTALLED NEW DOUBLER IAW SRM55-2-0 FIG. 2
